# SDR UALA2010050601522

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 56,100 hours, 19,793 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 1R.  RESTOWED SLIDE LANYARD.
